# SDR FDEA201002170438

- Difficulty date: February 17, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208379
- Condition: Damaged
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE MAIN CABIN FLOOR BEAM BS 1110 LBL 45. CUT OUT DAMAGED AREA IAW SRM 53-10-8 FIG 8. FABRICATED 2 ANGLE REPAIRS.  IAW SRM 53-10-8 FIG. 8.  FABRICATED 2 SHIMS.  IAW SRM 53-10-8. FABRICATED CHANNEL. FABRICATED FILLER IAW SRM 53-10-8, 51-10-3, AND 51-20-1. HEAT TREATED REPAIR ANGLES TO T6 CONDITION IAW FASI ER 2-37153-801 REV A. INSTALLED ANGLES AND PARTS REPAIR IAW SRM 53-10-8 FIG 8.
